Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 4876146, 11 pages
Research Article

Multilinear Square Functions with Kernels of Dini’s Type

1School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo 454000, China
2School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, China

Received 9 December 2015; Accepted 31 January 2016

Academic Editor: Rodolfo H. Torres

Copyright © 2016 Zengyan Si and Qingying Xue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zengyan Si and Qingying Xue, “Multilinear Square Functions with Kernels of Dini’s Type,” Journal of Function Spaces, vol. 2016, Article ID 4876146, 11 pages, 2016.